# SDR QXEA2024032900086

- Difficulty date: March 28, 2024
- Submitted: March 29, 2024
- Operation: Air carrier
- Aircraft: N652MK
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000929
- Aircraft time: 3,102 hours, 2,382 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Condition: Unknown
- Location: L1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FA'S REPORTED BANG IN CLIMB ON L1 DOOR WITH LOSS OF LIGHTS IN CABIN.  SECOND BANG WAS AT FL300 WITH NO LOSS OF LIGHTS.  CLARIFICATION: ON TAKE OFF DURING GEAR RETRACTION LIGHTS IN CABIN FLASHED ONCE FOLLOWED WITH BANG ON L1 DOOR.  A MINUTE LATER SECOND BANG.  3RD BANG HAPPENED IN CRUISE AT FL300.  NO PRESSUIZATION PROBLEMS NOTED. REMOVED FROM SERVICE. PRESSURIZED A/C REF E175 AMM 21-21-00-720-802-A.  NO ABNORMAL LEAKS OR NOISES NOTED.  PERFORMED PAX CABIN LIGHTS OPS TEST IAW E175 AMM 33-21-00-710-801-A.  OPS TEST GOOD. RETURNED TO SERVICE.
